# SDR ASAA2013120596779

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 65C3393213
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW BULKHEAD WEB HAS MULTIPLE AREAS OF CORROSION AROUND LOWER ROW OF RIVETS ON AFT SIDE.   R & R BULKHEAD WEB SECTION IAW EA 400-53EA-10802.
